# SDR DL72K001714

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- Aircraft time: 61,224 hours, 55,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RED EMERGENCY LIGHT INOP.  REPAIRED WIRES AND OPS CHECK OK.
